# SDR 9JLA2018041816166

- Difficulty date: April 15, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N960HD
- Make and model: Cessna 560XL
- Aircraft serial: 5605077
- Aircraft time: 4,470 hours, 3,046 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Tat Probe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT DURING A POST-FLIGHT CHECK, FOUND THAT THE TAT PROBE WAS COVERED IN ICE THAT HAD COLLECTED DURING THE PREVIOUS FLIGHT. TROUBLESHOOTING DETERMINED THAT THE TAT PROBE WAS NOT HEATING AND THE CAUSE WAS DETERMINED TO BE A FAULT WITH THE X1/X2 WIRING CONTROLLING THE KC311 RELAY. THE X1/X2 WIRING WAS FOUND TO BE REVERSED AT THE BASE OF THE KC311 RELAY. IAW THE AIRCRAFT WIRING DIAGRAM THE WIRES WERE REPOSITIONED INTO THE CORRECT POSITIONS. FUNCTIONAL CHECKED SATISFACTORY.
